# SDR P2EA98137

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE SKIN DENTED AT BS 380 BETWEEN STRINGER 17 LT AND STRINGER 18 LT.  DEFECT SIZE LENGTH 4 INCHES WIDTH 2 INCHES.  REPAIRED FUSELAGE SKIN SECTION BS 376 AND BS 387, BETWEEN STRINGER 17 LT AND 19 LT PER SRM 53-30-3 FIG 17 DETAIL V.  (M)
